| Catalog Number |
EN8918 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device remains implanted.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
According to the available information, a narrow 18cm required stacking rear tip extenders [rtes] 3cm + 1cm because the patient measured 22cm.Due to the usage of 4cm of rtes, the doctor needed to cut the pump off and reconnect because there was too much tubing.There were no issues with the patient or the case.